MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE, 22F; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

C.R. BARD, INC. (BASD) -3006260740 BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE, 22F; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 000722
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 05/2023).
 
Event or Problem Description
It was reported that during a procedure, a leakage was noted at the second lumen connection.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the second complaint reported for this lot number.The device history records were reviewed and there was nothing found to indicate there was a manufacturing related cause for these reports.Investigation summary: one tri-funnel replacement gastrostomy tube 22f was returned for evaluation and one electronic video was provided for review.Visual, microscopic visual and functional evaluation were performed on the returned device.The investigation is confirmed for the reported fluid leak and material hole as a leak was noted 1.4cm from the medication port opening upon infusion and the provided video also confirms the leak issue.A definitive root cause could not be determined based upon the available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: b5, d4 (expiry date: 05/2023),g3,h6(device) h11: h6(method, result, conclusion) h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
 
Event or Problem Description
It was reported that four days post port placement, a leakage was noted at the second lumen connection.There was no reported patient injury.

Brand Name
BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE, 22F
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key10821044
Report Number3006260740-2020-20444
Device Sequence Number3267199
Product Code KNT
UDI-Device Identifier00801741037160
UDI-Public(01)00801741037160
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K063118
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000722
Device Catalogue Number000722
Device Lot NumberNGDW1637
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2020
Initial Date Received by Manufacturer 10/19/2020
Supplement Date Received by Manufacturer06/28/2021
Initial Report FDA Received Date11/11/2020
Supplement Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;